# SDR SWAA2023081677168

- Difficulty date: July 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT OF FWD CARGO COMPARTMENT R/H SUPPORT ANGLE LOWER AREA S-25R STA 500I<[01] REMOVED CORROSION AT AFT OF FWD CARGO COMPARTMENT R/H SUPPORT ANGLE LOWER AREA S-25R STA 500I PER SRM 51-10-02-0G-0 FOUND EXFOLIATED CORROSION OUT OF LIMITS PER SRM 53-30-08-1A-1 LOCATED AND DRILLED NEW RAIL FWD CARGO COMPARTMENT R/H SUPPORT ANGLE LOWER AREA S-25R STA 500I PER SRM 51-40-05-0G-0 TREATED AND PRIMED FASTENER HOLES PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED AFT OF FWD CARGO COMPARTMENT R/H SUPPORT ANGLE LOWER AREA S-25R STA 500I PER SRM 51-40-02-0G-0;[02] VERIFIED ALL STEPS. CORRECTION: ADDING REFERENCE SRM 53-00-53-1A-2 TO CORRECTIVE ACTION
